# SDR SWIA202266166

- Difficulty date: June 6, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS409+128 VERTICAL POSTS BL0.0 LEFT HAND SIDE WL 69.0 HAS INDICATION NOTED .400 LONG 80%FSH AT AFT FLANGE RADIUS FAILED NDT INSPECTION      (C-CHECK RO 7/26/2022)    COMPLIED WITH REO 601R-53-41-889. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED. REFERENCE CONTINUE CARD AND SKY CARD FOR WORK PERFORMED. NO WEIGHT CHANGE.
